| Model Number |
6425127105 |
| Medical Device Problem Code |
Delivered as Unsterile Product (1421)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
02/25/2020
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
A follow up report will be filed once the quality investigation is complete.Device was discarded.
Event or Problem Description
It was reported that, during a tka (total knee arthroplasty) , when a nurse was opening the package, she noticed a pinhole on it.It was also reported that there were no adverse consequences and no delays as a result of this event.It was further reported that the procedure was completed successfully.
Additional Manufacturer Narrative
The quality investigation is complete.
Event or Problem Description